MAUDE Adverse Event Report: JIANGSU CAINA MEDICAL CO., LTD. AVANOS; ENFIT SYRINGE

JIANGSU CAINA MEDICAL CO., LTD. AVANOS; ENFIT SYRINGE
Catalog Number SYR-03S
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned samples was requested but hasn't been received till now, the lot number of this event was received, the dhr of this lot was reviewed without any issuses.The retained samples of the lot was tested and the samples met the specification.The root cause can't detected currrently, no action will be taken currently, a supplemental report will be submitted if further information received.
 
Event or Problem Description
The customer report that difficult to discharge the bubbles.

Brand Name
AVANOS
Common Device Name
ENFIT SYRINGE
Manufacturer (Section D)
JIANGSU CAINA MEDICAL CO., LTD.
no 23, huanxi rd
zhutang town
jiangyin, jiangsu 21441 5
CH  214415
Manufacturer (Section G)
JIANGSU CAINA MEDICAL CO., LTD.
no 23, huanxi rd
zhutang town
jiangyin, jiangsu 21441 5
CH   214415
Manufacturer Contact
camel zhou
no 23, huanxi rd
zhutang town
jiangyin, jiangsu 21441-5
CH   214415
MDR Report Key19102947
Report Number3005670221-2024-00121
Device Sequence Number15305572
Product Code PNR
UDI-Device Identifier00350770470733
UDI-Public(01)00350770470733
Combination Product (Y/N)N
PMA/510(K) Number
K161979
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/31/2025
Device Catalogue NumberSYR-03S
Device Lot Number200401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2022
Initial Report FDA Received Date04/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown